# SDR CALA9801054

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 627-657
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FLOOR MEMBRANE DISTORTED AND CRACKED AT STA 627 TO 657.  THE FASTENERS WERE REMOVED IAW SRM 51-30-2.  A REPAIR WEB WAS FABRICATED AND INSTALLED IAW SRM 53-11-3, 51-10-3, AND 51-30-2.
